Share this on:
 E-mail
12
VIEWS
0
COMMENTS
 
SHARES
About this iReport
  • Not verified by CNN

  • Posted August 14, 2014 by
    xbturnerx
    Location
    Irvine, California
    Assignment
    Assignment
    This iReport is part of an assignment:
    In Memoriam


    Parkinson's? Perhaps not.

     

    I've suffered from major depression and general anxiety for many years now. Finally, now almost 30, I've sought treatment. First, doctors prescribed Prozac. It certainly made me feel better. It also had side effects: myoclonus and tremor. Myoclonus is when your limbs jerk for no reason. The higher my dose, the worse it got. The tremor went from mild to constant. After speaking with five different doctors, finally a neurologist recognized the problem as being related to the anti-depressant (since it isn't listed as a side effect). So they took me off of the Prozac, and put me on Zoloft. At higher doses, the same problem. At extreme levels, this is called Serotonin Syndrome and can lead to death. If Robin Williams was recently suffering from the symptoms of major depression, it is likely he also recently was either prescribed anti-depressants, or his current dose was increased. This has the possibility to cause the tremor and limb jerking.

    What do you think of this story?

    Select one of the options below. Your feedback will help tell CNN producers what to do with this iReport. If you'd like, you can explain your choice in the comments below.
    Be and editor! Choose an option below:
      Awesome! Put this on TV! Almost! Needs work. This submission violates iReport's community guidelines.

    Comments

    Log in to comment

    iReport welcomes a lively discussion, so comments on iReports are not pre-screened before they post. See the iReport community guidelines for details about content that is not welcome on iReport.

    Add your Story Add your Story